# SDR MWEA00525

- Difficulty date: June 16, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48071
- Aircraft time: 33,883 hours, 38,081 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 39271411
- Part serial: 2840
- Condition: Failed
- Location: Press Regulator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM PHX, CABIN UNABLE TO MAINTAIN PRESSURE.  DIVERTED INTO MCI.  MTC REMOVED AND REPLACED RIGHT PRESSURE REGULATOR VALVE.  (X)
